# SDR QXEA2019072900287

- Difficulty date: July 27, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 29,314 hours, 31,175 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION AT 170 KNOTS THE NOSE GEAR WAS VERY SLOW TO GET DOWN AND LOCKED. UNUSUAL NOISE AND VIBRATION NOTED IN COCKPIT. NOSE GEAR TOOK AN EXTRA 4-5 SECONDS TO BECOME LOCKED/SAFE IN RELATION TO MAIN GEAR. REMOVED FROM SERVICE. FOUND HYDRAULIC LEVELS CORRECT, NO DPI'S EXTENDED, NO PSEU FAULTS. REF FIM 32-00-00-810-815 HYDRAULIC SYSTEM COMPRESSION CHECK INDICATES NO AIR IN SYSTEM. PERFORMED GVI OF NLG IAW AMM TASK 32-21-00-210-801, PERFORMED FLUID QTY CHECK IAW 12-10-29-210-801 QTY CHECKS GOOD. BLEED #2 HYDRAULIC SYSTEM REFERENCE AMM TASK#29-10-00-870-802, NO DEFECTS NOTED. FERRIED AIRCRAFT. DURING GEAR EXTENSION NOTICED NOSE GEAR DOORS OPENED NORMALLY BUT NOSE GEAR DID NOT UNLOCK UNTIL BOTH MAIN GEAR WERE DOWN AND LOCKED. ADJUSTED NOSE LANDING GEAR DOOR MECHANICAL SEQUENCE VALVE IAW MM TASK# 32-31-66-400-801 PARAGRAPH 4A STEPS (9) THRU (18) AND PARAGRAPH 5. LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYSTEM FUNCTIONAL TEST GOOD 10 TIMES IAW MM TASK# 32-31-00-720-801. LANDING GEAR ALTERNATE EXTENSION SYSTEM OPERATIONAL TEST GOOD IAW MM TASK# 32-34-00-710-801. LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYSTEM OPERATIONAL TEST GOOD 5 TIMES IAW MM TASK# 32-31-00-710-801. ALL INDICATIONS NORMAL DURING ALL TESTS. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
